MathSciNet Relay Station
MathSciNet bibliographic data
MR2058842 (2005m:44001) 44A12 (43A85)
Gonzalez, Fulton B.; Kakehi, Tomoyuki Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356 (2004), no. 10, 4161–4180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement